It's no surprise with all the medications he's on. Skeletor has been throwing up quite a bit. At first I thought it was just because he was eating too much at once, but Dr. Fish said that vomiting is a side effect of both the Vetmedin and the Doxycycline that Skeletor is taking.
Nausea would explain his mood swings. One minute he's happy as a clam, then he's reclusive and depressed the next.
This morning he was licking his chops constantly... I sensed that an upchuck was coming so I went and quickly opened the back door... he made it all the way to the threshold but couldn't hold it in. Poor little guy.
Dr. Fish has instructed me to skip his evening dose of vetmedin so we can try and find out which medication is causing the vomiting. If we have to, he says we'll give Skeletor something to help with his stomach. He certainly needs the meds and the food to stay inside of him!!! It does nobody any good all over the carpet :(